# SDR UALA2013032802007

- Difficulty date: March 28, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 90,975 hours, 14,364 cycles
- Engine: Pwa PW4060
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: S332T00213
- Part serial: 214
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE STARTER EICAS AND UNSUCCESSFUL START.   PERFORMED MANUAL START AND CHECKED GOOD.  REPLACED START VALVE.
